MathSciNet Relay Station
MathSciNet bibliographic data
MR1389417 (97c:34001) 34A05 (26A33)
Hadid, S. B.; Masaedeh, B.; Momani, S. On the existence of maximal and minimal solutions of differential equations of non-integer order. J. Fract. Calc. 9 (1996), 41–44.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement